# SDR ZIAA98021

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8233351
- Condition: Cracked
- Location: Ws 199-202
- Part time: 50,657 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - PER AD 66-04-02 INSPECTION,RIGHT WING NR 3 EXHAUST AREA.  THREE INCH LONG SUBSURFACE RP/UT CORROSION/CRACK INDICATION IN PLANK 5 AT 4/5 PLANK JOINT, RWS 199-202.  ROUTED OUT CRACKED AREA, RWS 198 TO RWS 202, PER SB620.  REPAIRED PER ZIA DRAWING F25-R05.  (M)
